Mittelwertsätze und Vergleichssätze für Matrixtransformationen.

A. Peyerimhoff; W. Jurkat

Mathematische Zeitschrift (1952)

  • Volume: 56, page 152-178
  • ISSN: 0025-5874; 1432-1823

How to cite


Peyerimhoff, A., and Jurkat, W.. "Mittelwertsätze und Vergleichssätze für Matrixtransformationen.." Mathematische Zeitschrift 56 (1952): 152-178. <>.

author = {Peyerimhoff, A., Jurkat, W.},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {152-178},
title = {Mittelwertsätze und Vergleichssätze für Matrixtransformationen.},
url = {},
volume = {56},
year = {1952},

AU - Peyerimhoff, A.
AU - Jurkat, W.
TI - Mittelwertsätze und Vergleichssätze für Matrixtransformationen.
JO - Mathematische Zeitschrift
PY - 1952
VL - 56
SP - 152
EP - 178
KW - series, summability
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.